Advanced

Operator-valued Bergman inner functions as transfer functions

Olofsson, Anders LU (2008) In St. Petersburg Mathematical Journal 19(4). p.603-623
Abstract
An explicit construction characterizing the operator-valued Bergman inner functions is given for a class of vector-valued standard weighted Bergman spaces in the unit disk. These operator-valued Bergman inner functions act as contractive multipliers from the Hardy space into the associated Bergman space, and they have a natural interpretation as transfer functions for a related class of discrete time linear systems. This points to a new interaction between the fields of invariant subspace theory and mathematical systems theory.
Please use this url to cite or link to this publication:
author
organization
publishing date
type
Contribution to journal
publication status
published
subject
in
St. Petersburg Mathematical Journal
volume
19
issue
4
pages
603 - 623
publisher
American Mathematical Society
external identifiers
  • scopus:85009814462
ISSN
1061-0022
language
English
LU publication?
yes
id
b05b8db0-5bbb-42b3-b60d-47de3061af8a (old id 1397919)
alternative location
http://www.ams.org/spmj/2008-19-04/S1061-0022-08-01013-3/S1061-0022-08-01013-3.pdf
date added to LUP
2009-05-19 15:12:40
date last changed
2017-10-01 04:58:15
@article{b05b8db0-5bbb-42b3-b60d-47de3061af8a,
  abstract     = {An explicit construction characterizing the operator-valued Bergman inner functions is given for a class of vector-valued standard weighted Bergman spaces in the unit disk. These operator-valued Bergman inner functions act as contractive multipliers from the Hardy space into the associated Bergman space, and they have a natural interpretation as transfer functions for a related class of discrete time linear systems. This points to a new interaction between the fields of invariant subspace theory and mathematical systems theory.},
  author       = {Olofsson, Anders},
  issn         = {1061-0022},
  language     = {eng},
  number       = {4},
  pages        = {603--623},
  publisher    = {American Mathematical Society},
  series       = {St. Petersburg Mathematical Journal},
  title        = {Operator-valued Bergman inner functions as transfer functions},
  volume       = {19},
  year         = {2008},
}